# SDR CA060303012

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Gauge
- Part number: S53FC
- Condition: Failed
- Location: Reservoir
- Part time: 1,204 hours
- Component: Reservoir, Cessna, 651710021
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE HYDRAULIC RESERVOIR UPPER AND LOWER SIGHT GAGES UNSERVICEABLE, SIGHT GAGE FLOATS ABSORBED SKYDROL BRAKE FLUID AND WOULD NOT FLOAT, MAKING IT IMPOSSIBLE FOR THE (PILOT) TO DETERMINE THE BRAKE FLUID LEVEL.
